# SDR DALA2018110906628

- Difficulty date: November 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 48,217 hours, 4,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND SEAT MOUNTED EMERGENCY LIGHTS IN 1ST CLASS IN-OP. FOUND BLOWN FUSE ON POWER SUPPLY 33094, CHECKED BULBS IN SIDE OF B/E SEATS. FOUND WRONG BULBS IN 3 SEATS. RELAMPED SEATS, R&R FUSE REF AMM 33-51.
